# SDR AALA202108122738

- Difficulty date: August 1, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 24,391 hours, 10,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1048462071NG08
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTING AT ROW 23 ABC IS LOOSE AND HANGING. **SUPPLEMENTAL REPORT FOR AALA202108032738: REPLACED LIGHT SHROUD AT SEAT 23 ABC PER ESO 61160.** (CLOSED)
